# SDR YENA2008100800096

- Difficulty date: October 8, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000033
- Aircraft time: 6,517 hours, 4,073 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLATS FAIL ON APPROACH, DECLARED EMERGENCY, LANDED UNVENTFULLY.  PERFORMED FIM TASK 27083-00-810-814-A AND FOUND NO FAULTS, NO MESSAGES PRESENT AT THIS MOMENT.  OPERATIONAL CHECK IS OK.
